# SDR ZZDA2010311

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PACK PRESSURE APPEARS OUTSIDE OF GREEN.  REMOVED AND REPLACED L1 DOOR SLIDE ASSY IAW MM 25-61.  AIRCRAFT OK FOR SERVICE.
